zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Contractivity of leader type and fixed points in uniform spaces with generalized pseudodistances. (English) Zbl 1233.54019
S. Leader [“Equivalent Cauchy sequences and contractive fixed points in metric spaces”, Stud. Math. 76, 63–67 (1983; Zbl 0469.54028)] proved two fixed point theorems for contractive mappings T, with a complete graph, on a metric space. In the present paper, the authors consider the following question: If the spaces X are uniform with 𝒯-families of generalized pseudo-distances, under what conditions does the fixed point theorem of Leader type for self-maps T on X hold even in the case where the spaces are not sequentially complete and the maps T do not have complete graphs? Answering this question affirmatively, the authors define the 𝒯-family of generalized pseudo-distances, apply it to construct 𝒯-contractions of Leader type on X, and provide conditions guaranteeing the existence and uniqueness of fixed points of these contractions and the convergence to these fixed points of all iterative sequences of these contractions. Examples are constructed to illustrate the results obtained.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E15Uniform structures and generalizations
References:
[1]Banach, S.: Sur LES opérations dans LES ensembles abstraits et leurs applications aux équations intégrales, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[2]Caccioppoli, R.: U teorema generale sull’esistenza di elementi uniti in una transformazione funzionale, Rend. accad. Dei lincei 11, 794-799 (1930) · Zbl 56.0359.01
[3]Burton, T. A.: Integral equations, implicit functions, and fixed points, Proc. amer. Math. soc. 124, 2383-2390 (1996) · Zbl 0873.45003 · doi:10.1090/S0002-9939-96-03533-2
[4]Rakotch, E.: A note on contractive mappings, Proc. amer. Math. soc. 13, 459-465 (1962) · Zbl 0105.35202 · doi:10.2307/2034961
[5]Geraghty, M. A.: An improved criterion for fixed points of contractions mappings, J. math. Anal. appl. 48, 811-817 (1974) · Zbl 0308.54033 · doi:10.1016/0022-247X(74)90155-3
[6]Geraghty, M. A.: On contractive mappings, Proc. amer. Math. soc. 40, 604-608 (1973) · Zbl 0245.54027 · doi:10.2307/2039421
[7]Matkowski, J.: Integrable solution of functional equations, Dissertationes math. 127 (1975) · Zbl 0318.39005
[8]Matkowski, J.: Fixed point theorems for mappings with a contractive iterate at a point, Proc. amer. Math. soc. 62, 344-348 (1977) · Zbl 0349.54032 · doi:10.2307/2041041
[9]Matkowski, J.: Nonlinear contractions in metrically convex space, Publ. math. Debrecen 45, 103-114 (1994) · Zbl 0824.47047
[10]Walter, W.: Remarks on a paper by F. Browder about contraction, Nonlinear anal. 5, 21-25 (1981) · Zbl 0461.47032 · doi:10.1016/0362-546X(81)90066-3
[11]Dugundji, J.: Positive definite functions and coincidences, Fund. math. 90, 131-142 (1976) · Zbl 0324.54005
[12]Tasković, M. R.: A generalization of Banach’s contractions principle, Publ. inst. Math. (Beograd) (N.S.) 23, No. 37, 171-191 (1978) · Zbl 0403.54042
[13]Dugundji, J.; Granas, A.: Weakly contractive maps and elementary domain invariance theorems, Bull. Greek math. Soc. 19, 141-151 (1978) · Zbl 0417.54010
[14]Browder, F. E.: On the convergence of successive approximations for nonlinear equations, Indag. math. 30, 27-35 (1968) · Zbl 0155.19401
[15]Krasnosel’skiĭ, M. A.; Vaĭnikko, G. M.; Zabreĭko, P. P.; Rutitskiĭi, Ya.B.; Stetsenko, V. Ya.: Approximate solution of operator equations, (1972)
[16]Boyd, D. W.; Wong, J. S. W.: On nonlinear contractions, Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[17]Mukherjea, A.: Contractions and completely continuous mappings, Nonlinear anal. 1, 235-247 (1977) · Zbl 0359.47033 · doi:10.1016/0362-546X(77)90033-5
[18]Meir, A.; Keeler, E.: A theorem on contraction mappings, J. math. Anal. appl. 28, 326-329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[19]Leader, S.: Equivalent Cauchy sequences and contractive fixed points in metric spaces, Studia math. 66, 63-67 (1983) · Zbl 0469.54028
[20]Jachymski, J.: Equivalence of some contractivity properties over metrical structures, Proc. amer. Math. soc. 125, 2327-2335 (1997) · Zbl 0887.47039 · doi:10.1090/S0002-9939-97-03853-7
[21]Jachymski, J.: On iterative equivalence of some classes of mappings, Ann. math. Sil. 13, 149-165 (1999) · Zbl 0955.47036
[22]Jachymski, J.; Jóźwik, I.: Nonlinear contractive conditions: a comparison and related problems, Banach center publ. 77, 123-146 (2007) · Zbl 1149.47044 · doi:http://journals.impan.gov.pl/bc/Cont/bc77-0.html
[23]Suzuki, T.: Subrahmanyam’s fixed point theorem, Nonlinear anal. 71, 1678-1683 (2009) · Zbl 1170.54016 · doi:10.1016/j.na.2009.01.004
[24]Suzuki, T.: A definitive result on asymptotic contractions, J. math. Anal. appl. 335, 707-715 (2007) · Zbl 1128.54025 · doi:10.1016/j.jmaa.2007.01.093
[25]Włodarczyk, K.; Plebaniak, R.: Maximality principle and general results of Ekeland and caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances, Fixed point theory appl. 2010 (2010) · Zbl 1201.54039 · doi:10.1155/2010/175453
[26]Włodarczyk, K.; Plebaniak, R.: Periodic point, endpoint, and convergence theorems for dissipative set-valued dynamic systems with generalized pseudodistances in cone uniform and uniform spaces, Fixed point theory appl. 2010 (2010)
[27]Tataru, D.: Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms, J. math. Anal. appl. 163, 345-392 (1992) · Zbl 0757.35034 · doi:10.1016/0022-247X(92)90256-D
[28]Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. jpn. 44, 381-391 (1996) · Zbl 0897.54029
[29]Suzuki, T.: Generalized distance and existence theorems in complete metric spaces, J. math. Anal. appl. 253, 440-458 (2001) · Zbl 0983.54034 · doi:10.1006/jmaa.2000.7151
[30]Lin, L. -J.; Du, W. -S.: Ekeland’s variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. math. Anal. appl. 323, 360-370 (2006) · Zbl 1101.49022 · doi:10.1016/j.jmaa.2005.10.005
[31]Vályi, I.: A general maximality principle and a fixed point theorem in uniform spaces, Period. math. Hungar. 16, 127-134 (1985) · Zbl 0551.47025 · doi:10.1007/BF01857592
[32]Włodarczyk, K.; Plebaniak, R.; Doliński, M.: Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions, Nonlinear anal. 71, 5022-5031 (2009) · Zbl 1203.54051 · doi:10.1016/j.na.2009.03.076
[33]Włodarczyk, K.; Plebaniak, R.: A fixed point theorem of subrahmanyam type in uniform spaces with generalized pseudodistances, Appl. math. Lett. 24, 325-328 (2011) · Zbl 1206.54068 · doi:10.1016/j.aml.2010.10.015
[34]Włodarczyk, K.; Plebaniak, R.: Quasigauge spaces with generalized quasipseudodistances and periodic points of dissipative set-valued dynamic systems, Fixed point theory appl. 2011 (2011) · Zbl 1213.81161 · doi:10.1155/2011/712706